MathSciNet Relay Station
MathSciNet bibliographic data
MR2058841 (2005a:46124) 46L10 (46L54)
Shlyakhtenko, Dimitri On the classification of full factors of type III. Trans. Amer. Math. Soc. 356 (2004), no. 10, 4143–4159 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement